# SDR UPS02438522

- Difficulty date: May 7, 2002
- Submitted: June 5, 2002
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Aircraft time: 95,929 hours, 24,524 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, FWD CARGO - STRINGER END FOUND CRACKED AT BS 742 STR 40R.  STRINGER END REPAIRED AS PER RS R53-21-34811.
